I'm 25 years old and have been having a cold feeling pain in my left testicle and a sharp pain in my lower left abdomen for almost a year. Within this time my left testicle is always contracted or elevated higher than my right one (was not always like this). I was put on antibiotics for an epiditimitis, which didn't help, then I was told I may have a varicocele, but doc wasn't sure. I've had blood work and scans done and nothing was visible. Pain continues but not always constant, sometimes I have pain down my leg. Can someone help?
In most men (90 %), the left testicle is lower than the right. Rest has either the right testicle higher or both are at the same level. The more important thing is that both the testes should be similar in size, shape, location, or consistency and you should not be having any pain or abnormal swelling in the scrotal area.
Any discomfort in the testicle may indicate varicocele. The dragging pain may sometimes extend to the legs. You should consult your doctor. He can perform clinical examination and ultrasound of the scrota and reassure you if everything is normal or suggest treatment, if required.
Most of the varicoceles are primary meaning that the exact cause of varicocele is not known but some theories postulate that it is due to gravity (as a result of the straight posture). Some could be secondary to abnormality of the veins or due to compression of the abdominal vessels by a tumor. Since it is a surgical abnormality, medical management is usually not effective. You should avoid excessive heat (avoid waterbeds, saunas, hot tubs, etc.). The presence of a varicocele does not mean surgical correction is necessary. The indications for surgical management are pain, infertility due to semen abnormalities or testicular atrophy. The surgical options are open surgery, laparoscopic or percutaneous embolization.
Usually, varicocele does not interfere with sexual performance. Your doctor should be able to give you advise based upon your clinical condition as varicocele surgery can have testicular complications and it can recur following surgery.
I have had treatment for Acute Lymphocytic Leukemia that was diagnosed in June, 2008. Now I am on the maintainence therapy and my Blood Counts are normal and I am in Remission by grace of God. Currently, I had started feeling abdominal discomfort in my left lower side almost 10 days ago. Initially it looked to me as if it is a muscle streching at that part of abdomen because it used to feel as if it is just in the muscles just underneath the skin when I pressed by left lower abdomen just on left on my bladder. It also felt to me in the same area, when I streched my left leg forward. In mean time i was also having semi formed increased frequency of stool.
But as the days passed, the pain in that lower left abdominal area has decreased a lot though i feel it yet a little, while i press it. But I still feel often need to pass stool (a feeling that you have when are having loose watery stools), though stools mostly come in normal or semi formed consistency.
I had reported about this problem to my clinic and the junior hematologist at duty there had ordered abdominal ultra sound along with testicular ulatrasound. The sonographer doctor performed ultrasound three days ago but didn't notice any abnormality in my testi or my abdomen or kidneys.
But most lately, i mean since after thar, I have started feeling lot of sharp pain in the same lower left abdominal area, but pain now occurs quite deeper than the earlier muscular region there in abdomen now. And most of the time, this sharp pain seems to travel to my left testicle. It occurs occasionaly with a frequency of 4 to 6 times in 24 hours and remaining for about 10-20seconds at each occurence. Pain is so sharp that I wake up due to that if it occurs during the night time. And generally apart from that, I feel a discomfort feeling in my left testicle and chord connecting to it. I also feel kind of little pain in perinuem and penile region off and on but remember that I had a history of Peri Anal fistuela that was operated in 2000. Though it had healed from outside after giving lots of post surgical troubles yet i had feeling for discomfort for it till to date owing to it.
I get chemo shot for maintainance therapy after every 60 days. Last I had it on 12th Jan, 2009. Apart from that I am taking Purinethol tablets 150mg for ALL treatment that I have to stop now after 5 days of current usage owing to high ALT and nausea feeling. It happened in previous usages as well. My Nuetrophila, WBC, RBC and Platlets are normal by grace of God.
Please tell me what could be the cause. Is it relapse in testis or related chord? May it not be so, but it is then is it possible that it might not have been detected during Abdominal + testical ultrasound that was done 3 days ago? Please reply me about this. And also tell me if ultrasound could have not been enough to detect it, then what other detection methods can be used? Or otherwise what other things can cause such situations?
I have problem in left of my testis is smaller, soft,disk shape,dragged down and little pain inaddition i have very very little filling in my leg but mostly what i realised is i dont have comfort while i sit.
so please help me i had this for a year but i was ok for ssome months like 7 but i feel it also now
please help me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.